Homology, Homotopy and Applications

Matrix factorizations over projective schemes

Jesse Burke and Mark E. Walker

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study matrix factorizations of regular global sections of line bundles on schemes. If the line bundle is very ample relative to a Noetherian affine scheme we show that morphisms in the homotopy category of matrix factorizations may be computed as the hypercohomology of a certain mapping complex. Using this explicit description, we prove an analogue of Orlov’s theorem that there is a fully faithful embedding of the homotopy category of matrix factorizations into the singularity category of the corresponding zero subscheme. Moreover, we give a complete description of the image of this functor.

Article information

Source
Homology Homotopy Appl. Volume 14, Number 2 (2012), 37-61.

Dates
First available in Project Euclid: 12 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.hha/1355321479

Mathematical Reviews number (MathSciNet)
MR3007084

Zentralblatt MATH identifier
1259.14015

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 13D09: Derived categories 13D02: Syzygies, resolutions, complexes

Keywords
Matrix factorization singularity category

Citation

Burke, Jesse; Walker, Mark E. Matrix factorizations over projective schemes. Homology Homotopy Appl. 14 (2012), no. 2, 37--61. https://projecteuclid.org/euclid.hha/1355321479.


Export citation